# SDR SWAA2023122733535

- Difficulty date: December 19, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 32,655 hours, 15,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINISCENT STRIP LIGHT BETWEEN 1 AND 2 FED/RH SEATS.<[01] REPLACED BROKEN SECTION OF PHOTOLUMINESCENT STRIP BETWEEN 1 AND 2 FED/ RH SEATS IAW AMM 33-51-15-960-801.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
